Algebra
Volume 2013 (2013), Article ID 306978, 7 pages
http://dx.doi.org/10.1155/2013/306978
Research Article

Some Results on Strict Graded Categorical Groups

1Department of Mathematics, Hanoi National University of Education, Hanoi 123105, Vietnam
2Department of Mathematics and Applications, Saigon University, Ho Chi Minh City 700900, Vietnam

Received 21 March 2013; Accepted 15 July 2013

Academic Editor: Adolfo Ballester-Bolinches

Copyright © 2013 Nguyen Tien Quang and Che Thi Kim Phung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Lane, Homology, Springer, Berlin, Germany, 1975. View at MathSciNet
  2. A. M. Cegarra, J. M. García-Calcines, and J. A. Ortega, “On graded categorical groups and equivariant group extensions,” Canadian Journal of Mathematics, vol. 54, no. 5, pp. 970–997, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. X. Sinh, Gr-catégories [Thèse de doctorat], Université Paris VII, Paris, France, 1975.
  4. A. Fröhlich and C. T. C. Wall, “Graded monoidal categories,” Compositio Mathematica, vol. 28, pp. 229–285, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. N. T. Quang and P. T. Cuc, “Equivariant crossed modules and Cohomology of group with operators,” http://arxiv.org/abs/1302.4573.
  6. R. Brown and C. B. Spencer, “G-groupoids, crossed modules and the fundamental groupoid of a topological group,” vol. 38, no. 4, pp. 296–302, 1976. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Joyal and R. Street, “Braided tensor categories,” Advances in Mathematics, vol. 102, no. 1, pp. 20–78, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. N. T. Quang and P. T. Cuc, “Crossed bimodules over rings and Shukla cohomology,” Mathematical Communications, vol. 17, no. 2, pp. 575–598, 2012. View at Google Scholar · View at MathSciNet
  9. A. M. Cegarra, A. R. Garzón, and J. A. Ortega, “Graded extensions of monoidal categories,” Journal of Algebra, vol. 241, no. 2, pp. 620–657, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. H. C. Whitehead, “Combinatorial homotopy II,” Bulletin of the American Mathematical Society, vol. 55, pp. 453–496, 1949. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. B. Noohi, “Group cohomology with coefficients in a crossed module,” Journal of the Institute of Mathematics of Jussieu, vol. 10, no. 2, pp. 359–404, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. N. T. Quang, N. T. Thuy, and P. T. Cuc, “Monoidal functors between (braided) GR-categories and their applications,” East-West Journal of Mathematics, vol. 13, no. 2, pp. 170–193, 2011. View at Google Scholar